# SDR UPS01835187

- Difficulty date: March 1, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 2170 · Humidity Control System
- Part: Separator
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN FUMES IN C/P DURING ENTIRE FLIGHT, SEEM TO BE COMING FROM EITHER PACK.  ON GROUND FOUND R PACK EMITTING ODOR.  DER R PACK PER MEL 21-38-1.  PERF MAINTENANCE PROCEDURES. M 210419 ASSIGNED PLACARDS INSTALLED.  REMOVED AND REPLACED RT WATER SEPARATOR IAW 21-55-03.  PERFORMED ADJUSTMENT AND TEST IAW 21-55-00.  ALL CHECK GOOD.
